DOI QR코드

DOI QR Code

SOME RESULTS ON THE STABILITY OF THE HOMOGENEOUS FUNCTIONS

  • CZERWIK, S.
  • Published : 2005.02.01

Abstract

In this paper we present result on Pexider type of stability and superstability of homogeneous mappings. Some consequences for quadratic mappings and linear operators are also established

Keywords

stability of functional equations;homogeneous functions

References

  1. S. Czerwik, On the stability of the homogeneous mapping, G. R. Math. Rep. Acad. Sci. Canada XIV 6 (1992), 268-272
  2. G. L. Forti, Stability of functional equations, Talk presented during the 30-th International Symposium on Functional Equations, Oberwolfach (Germany), September, 1992, 20-26
  3. R. Ger, A survey of recent results on stability of functional equations, Proceedings of the 4th International Conference on Functional Equations and Inequalities, Krak6w(Poland), 1994, 5-20
  4. P. H. Hyers, On the stability of the linear functional equation, Proc. Natl, Acad. Sci. USA 27 (1941), 222-224
  5. S. M. Jung, Superstability of homogeneous functional equation, Kyungpook Math. J. 38 (1998), 251-257
  6. J. Tabor and J. Tabor, Homogenity is superstable, Publ. Math. Debrecen 45 (1994), 123-130